# SDR USAA2013060400007

- Difficulty date: May 15, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N8327Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON FITTING AT L2 DOOR CUT OUT BELOW SIL PANEL AT BS695, LBL62.  REPLACED FITTING AT L2 DOOR CUT OUT BELOW SIL PANEL AT BS695, LBL62 IAW SRM 51-10-02, 53-00-04-1A & 51-40-02.
